# SDR SWAA2023110708756

- Difficulty date: October 8, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BS 500D AND STRINGER 21L FWD CARGO COMPARTMENT 2023-635414<[01] REPLACED GUSSET LOCATED BS 500D AND STRINGER 21L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 209 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED AND CERTIFIED RII
